User menu

Selfinformative limits of Bayes estimates and generalized maximum likelihood

Bibliographic reference Bunke, Olaf ; Johannes, Jan. Selfinformative limits of Bayes estimates and generalized maximum likelihood. In: Statistics : a journal of theoretical and applied statistics, Vol. 39, no.6, p. 483-502 (2005)
Permanent URL http://hdl.handle.net/2078/127370
  1. Lindley D., Journal of Royal Statistic Society, Series B, 34, 1 (1972)
  2. Efron B., Journal of Royal Statistic Society, Series B, 35, 379 (1973)
  3. Hartigan J., Springer Series in Statistics, 145 (1983)
  4. Box, G. E. and Tiao, G. C. 1992.Bayesian Inference in Statistical Analysis, 606New York, NY: Wiley. Wiley Classics Library
  5. Bunke, O. 2002. “Bayes estimates in multivariate semiparametric linear models”. Berlin: Humboldt University. Discussion paper 58, Sonderforschungsbereich 373
  6. Bunke H., Mathematische Operationsforschung and Statistik, 7, 665 (1976)
  7. Kiefer J., Wolfowitz J., Consistency of the Maximum Likelihood Estimator in the Presence of Infinitely Many Incidental Parameters, 10.1214/aoms/1177728066
  8. Bernardo J. M., Wiley Series in Probability and Statistics, 586 (1994)
  9. Hahn H., Albuquerque, 324 (1948)
  10. Humak, K. 1977.Statistische Methoden der Modellbildung Band I. Statistische Inferenz für lineare Parameter, 516 SBerlin: Akademie-Verlag. Mathematische Lehrbücher und Monographien. II. Abt. Band 43, Chapter XVI
  11. Hjort Nils Lid, Nonparametric Bayes Estimators Based on Beta Processes in Models for Life History Data, 10.1214/aos/1176347749
  12. Gill R. D., Scandinanian Journal of Statistics, 16, 97 (1989)
  13. Johannes, J. 2002. “Verallgemeinerte Maximum-Likelihood-Methoden und der selbstinformative Grenzwert”. Berlin: Humboldt University. PhD thesis
  14. Grenander U., Wiley Series in Probability and Mathematical Statistics, 526 (1981)
  15. Billingsley, P. 1968.Convergence of Probability Measures, 253New York-London-Sydney-Toronto: John Wiley and Sons, Inc. Chapter XII
  16. Bunke Olaf, Milhaud Xavier, Asymptotic behavior of Bayes estimates under possibly incorrect models, 10.1214/aos/1028144851